RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 198, Number 4, Pages 751–754 (Mi dan36193)  

MATHEMATICS

On the equiconvergence of expansions in eigenfunctions and in an $N$-fold Fourier integral

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (521 kB)

Bibliographic databases:
UDC: 517.522.3+517.945
Presented: А. Н. Тихонов
Received: 15.02.1971

Citation: V. A. Il'in, “On the equiconvergence of expansions in eigenfunctions and in an $N$-fold Fourier integral”, Dokl. Akad. Nauk SSSR, 198:4 (1971), 751–754

Citation in format AMSBIB
\Bibitem{Ili71}
\by V.~A.~Il'in
\paper On the equiconvergence of expansions in eigenfunctions and in an $N$-fold Fourier integral
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 198
\issue 4
\pages 751--754
\mathnet{http://mi.mathnet.ru/dan36193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0287371}
\zmath{https://zbmath.org/?q=an:0241.42014}


Linking options:
  • http://mi.mathnet.ru/eng/dan36193
  • http://mi.mathnet.ru/eng/dan/v198/i4/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020